# SDR CALA0000265

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN LEFT APU DOOR SKIN AT I/B EDGE, FS 1320, LONGERON 30.  THE CRACK WAS STOP DRILLED AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 52-01, FIGURE 2 AND 51-30-2..
